MathSciNet Relay Station
MathSciNet bibliographic data
MR2578938 15A24
Li, Zhao-Yan; Wang, Yong; Zhou, Bin; Duan, Guang-Ren Least squares solution with the minimum-norm to general matrix equations via iteration. Appl. Math. Comput. 215 (2010), no. 10, 3547–3562.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement